Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Invariants on projective space
HTML articles powered by AMS MathViewer

by A. Rod Gover PDF
J. Amer. Math. Soc. 7 (1994), 145-158 Request permission
References
    T.N. Bailey, M.G. Eastwood, and C.R. Graham, Invariant theory for conformal and CR geometry, Ann. of Math. (2), to appear. R. Bott., Homogeneous vector bundles, Ann. of Math. (2) 60 (1957), 203-248. M. G. Eastwood and C. R. Graham, Invariants of conformal densities, Duke Math. J. 63 (1991), 633-671. C. Fefferman, Parabolic invariant theory in complex analysis, Adv. Math. 31 (1979), 131-162. J. E. Humphreys, Introduction to Lie algebras and representation theory, Grad. Text. Math. vol. 9, Springer, Berlin, Heidelberg, and New York, 1972. R. Penrose and W. Rindler, Spinors and space-time, vol. I: Two-spinor calculus and relativistic fields, Cambridge Univ. Press, London and New York, 1984. J. P. Serre, Faisceaux algébriques cohérents, Ann. of Math. (2) 61 (1955), 197-278. H. Weyl, The classical groups, Princeton University Press, Princeton, NJ, 1946.
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC: 53A55, 53A20, 53C30
  • Retrieve articles in all journals with MSC: 53A55, 53A20, 53C30
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 7 (1994), 145-158
  • MSC: Primary 53A55; Secondary 53A20, 53C30
  • DOI: https://doi.org/10.1090/S0894-0347-1994-1214703-8
  • MathSciNet review: 1214703